Prostate and testosterone Medications

Patient

Q: I have been prescribed by my doctor 2different BPH medications (finasteride and tamsulosin ) due to my enlarged prostate, will this interfere with the androgen (testosterone ) medication that he gave me a few months ago -- due to my decrease of testosterone) ?

Doctor

A:   Both finesteride and tamsulosin will not cause any reaction with the testosterone medication. I wish you well, take care.

Related Q&A

Q: I've got a tingling feeling in the shaft of my penis. Sometimes the testicular area has it too. It's been like this f...

Q: I have had a two level Spinal Fusion but the surgery has not worked or helped with my pain levels which have increase...

Q: I have been experiencing severe nocturnal spasms in my feet, shin and anterior tibia. These are so sever that I can n...

Q: Specialist in effects of drugs please. My son took a drug in December that appears to have caused severe psychosis....

Q: I was diagnosed with panic attacks many years ago. Every few years or so I get heart attack like symptoms. It's sca...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews